# SDR YENA2021040900220

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 25,289 hours, 4,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 620, SAN-BOS. 1R DOOR WILL NOT ARM ; ADJUSTED R1 ARM AND DISARM DOOR HANDLE .OPS CHK NORMAL AMM REF 52-11-00
